A Geometric Realization of (7 / 3)-Rational Knot
Commun. Korean Math. Soc. 1998 Vol. 13, No. 2, 345-358
D. A. Derevnin, Yangkok Kim
Pusan National University, Dongeui University
Abstract : Let $\left( p/q,n\right)$ denote the orbifold with its underlying space $S^{3}$ and a rational knot or link $p/q$ as its singular set with a cyclic isotropy group of order $n$. In this paper we shall show the geometrical realization for the case $\left(7/3,n\right)$ for all $n\geq 3$.
Keywords : orbifold, discontinuous group, hyperbolic 3-space
MSC numbers : 57M60
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd